|     

I am a 23 yr old female who takes birth control I recently stopped taking the sugar pills because I didnt want to have a period for my October 2009 wedding After the wedding I started taking the sugar pills and got my period It lasted 6 days, but 2 da

I am a 23 yr old female who takes birth control. I recently stopped taking the
sugar pills because I didn’t want to have a period for my October 2009 wedding.
After the wedding I started taking the sugar pills and got my period. It lasted
6 days, but 2 days later I started spotting. Then it stopped for 5 days and
today it has started back up but full force, cramps and all. What’s going on? Is
there something wrong with me?

Add Comment
  • 1 Answer(s)

    Hi, it may be possible that the earlier bleeding may have been implantation bleeding. However there can be reasons other than pregnancy to cause this like stress, intensive exercise, change of environment, excessive caffeine products, alcohol or smoking, Hormonal imbalance etc,. I suggest you to do your ultrasound and consult your gynecologist for these possibilities. Thanks.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.